# SDR DXTA2024020910844

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N781QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20570
- Aircraft time: 9,036 hours, 5,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 1005210250019
- Part serial: 00054
- Condition: Detached
- Location: Main Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MED GAS STRUT HAS COME OFF THE BEARING AND MED WILL NOT CLOSE.  REMOVED DEFECTIVE FWD MED GAS STRVT P/N:1005210250-019, S/N:00054 AND INSTALLED A CUSTOMER SUPPLIED NEW GAS STRUT P/N:1005210250-019, S/N:00121. PERFORMED SATISFACTORY OPERATIONAL CHECK. WORK PERFORMED IN REF WITH CL-350 AMM 52-11-14.
